# SDR DL72S982153

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 6516350
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 1183 BULKHEAD VERTICAL STIFFENER AT RBL 36.83 WAS FOUND WITH TYPICAL CRACKING AT WL 240.  THE CRACKED STIFFENER WAS REPAIRED PER BAC S/B 727-53-0192 AND DOCUMENTED PER ER/A 365894-14.
